MathSciNet Relay Station
MathSciNet bibliographic data
MR1046791 (91d:35134) 35L60 (65M99 76L05 76N15)
Zhang, Tong; Zheng, Yu Xi Conjecture on the structure of solutions of the Riemann problem for two-dimensional gas dynamics systems. SIAM J. Math. Anal. 21 (1990), no. 3, 593–630.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement